RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 2, Pages 85–94 (Mi da570)  

This article is cited in 2 scientific papers (total in 2 papers)

Boundary classes of graphs for some recognition problems

D. S. Malyshev

Nizhegorodskiy State University, N. Novgorod, Russia

Abstract: The class of all graphs in which every connected component is a tree with at most three leaves and the class of line graphs of this class are considered in the article. There is a series of well-known problems for which these classes are boundary classes. We study common properties of such problems. Namely, we prove a sufficient condition for the considered classes to be boundary classes. Using the obtained tool we add 8 new cases of given classes being boundary classes to known ones. Bibl. 10.

Keywords: extremal graph problems, computational complexity, boundary class.

Full text: PDF file (653 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.178
Received: 20.10.2008
Revised: 09.02.2009

Citation: D. S. Malyshev, “Boundary classes of graphs for some recognition problems”, Diskretn. Anal. Issled. Oper., 16:2 (2009), 85–94

Citation in format AMSBIB
\Bibitem{Mal09}
\by D.~S.~Malyshev
\paper Boundary classes of graphs for some recognition problems
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 2
\pages 85--94
\mathnet{http://mi.mathnet.ru/da570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2574311}
\zmath{https://zbmath.org/?q=an:1249.05367}


Linking options:
  • http://mi.mathnet.ru/eng/da570
  • http://mi.mathnet.ru/eng/da/v16/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malyshev D.S., “Boundary Graph Classes for Some Maximum Induced Subgraph Problems”, J. Comb. Optim., 27:2 (2014), 345–354  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. S. Malyshev, “The complexity of the edge 3-colorability problem for graphs without two induced fragments each on at most six vertices”, Sib. elektron. matem. izv., 11 (2014), 811–822  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:311
    Full text:67
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020